Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An isomorphism between linear recurring sequences and algebraic rings


Author: Marshall Hall
Journal: Trans. Amer. Math. Soc. 44 (1938), 196-218
MSC: Primary 11B37
DOI: https://doi.org/10.1090/S0002-9947-1938-1501967-8
MathSciNet review: 1501967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Carmichael. On sequences of integers defined by recurrence relations, Quarterly Journal of Mathematics, vol. 48 (1920), pp. 343-372.
  • [2] M. Deuring. Algebren, Ergebnisse der Mathematik, Berlin, Springer, 1935. MR 0228526 (37:4106)
  • [3] H. T. Engstrom. On sequences defined by linear recurrence relations, these Transactions, vol. 33 (1931), pp. 210-218. MR 1501585
  • [4] M. Hall. Divisibility sequences of third order, American Journal of Mathematics, vol. 58 (1936), pp. 577-584. MR 1507182
  • [5] -, Divisors of second order sequences, Bulletin of the American Mathematical Society, vol. 43 (1937), pp. 78-80. MR 1563490
  • [6] D. H. Lehmer. An extended theory of Lucas' functions, Annals of Mathematics, (2), vol. 31 (1930), pp. 419-448. MR 1502953
  • [7] E. Lucas. Théorie des fonctions numériques simplement périodiques, American Journal of Mathematics, vol. 1 (1878), pp. 184-239, 289-321. MR 1505176
  • [8] O. Ore. Contributions to the theory of finite fields, these Transactions, vol. 36 (1934), pp. 243-274. MR 1501740
  • [9] F. K. Schmidt. Zur Zahlentheorie in Körpern von der Charakteristik $ p$, Erlangen Sitzungsberichte, vol. 58 (1928), pp. 159-172.
  • [10] T. Takenouchi. On the classes of congruent integers in an algebraic Körper, Journal of the College of Science, Tokyo, vol. 36 (1913), pp. 1-18.
  • [11] Morgan Ward. The arithmetical theory of linear recurring series, these Transactions, vol. 35 (1933), pp. 600-628. MR 1501705
  • [12] -, The distribution of residues in a sequence satisfying a linear recursion relation, these Transactions, vol. 33 (1931), pp. 166-190. MR 1501583
  • [13] -, An arithmetical property of recurring series of the second order, Bulletin of the American Mathematical Society, vol. 40 (1934), pp. 825-828. MR 1562981
  • [14] -, Arithmetical properties of sequences in rings, Annals of Mathematics, (2), vol. 39 (1938), pp. 210-219. MR 1503399

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11B37

Retrieve articles in all journals with MSC: 11B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501967-8
Article copyright: © Copyright 1938 American Mathematical Society

American Mathematical Society